# SDR DALA2023081806718

- Difficulty date: August 11, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 87,740 hours, 17,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:000. CORRECTIVE ACTION: R/R LIGHT ASSY (MPN: 52-0385-501) & OPS CHK NML PER B767-400 AMM 52-73. MEL CLEARED & PLAC REMOVED. (2912565)
